# SDR AALA200800530

- Difficulty date: March 9, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N449AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49475
- Aircraft time: 60,445 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT OVERHEAD AFT CABIN INOPERATIVE.  REPLACED BATTERY PACK B5 27 FOR EMERGENCY LIGHTS AT OVERHEAD AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
